Alert archive / Vermont / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 16, NWS Burlington, VT

May 31, 20174 counties in Vermont

NWS Burlington, VT issued this severe thunderstorm warning at May 31, 2017, 4:05 PM EDT for 4 counties in Vermont. It was in force for 40 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2017, 4:05 PM EDT (20:05 UTC)
Expired
May 31, 2017, 4:45 PM EDT
In force
40 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caledonia County, VT, Essex County, VT, Orleans County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 110 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 4:23 PM EDTHAIL 0.52 Sw Sutton, VTGUST TO 30 MPH
May 31, 4:24 PM EDTTSTM WND DMG2 N East St. Johnsbury, VTTREES DOWN ON SEVERANCE HILL ROAD
May 31, 4:25 PM EDTHAIL 0.52 Nne West Barnet, VT
May 31, 4:33 PM EDTHAIL 0.75Passumpsic, VT
May 31, 4:34 PM EDTHAIL 11 Nw North Walden, VT
May 31, 4:43 PM EDTTSTM WND DMG2 Nnw Lower Waterford, VTTREES DOWN ON ROUTE 18
May 31, 4:50 PM EDTTSTM WND DMGConcord, VTTREES DOWN ON ROADWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 1:22 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2017-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2017-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
436 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

789 
WUUS51 KBTV 312005
SVRBTV
VTC005-009-019-023-312045-
/O.NEW.KBTV.SV.W.0016.170531T2005Z-170531T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
405 PM EDT WED MAY 31 2017

The National Weather Service in Burlington has issued a

* Severe Thunderstorm Warning for...
  Caledonia County in northeastern Vermont...
  South central Orleans County in northeastern Vermont...
  Southern Essex County in northeastern Vermont...
  Northeastern Washington County in central Vermont...

* Until 445 PM EDT

* At 404 PM EDT, a trained spotter reported a severe thunderstorm 
  with quarter sized hail over Walden, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Spotter. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and powerlines. 

* Locations impacted include...
  St. Johnsbury, Lyndon, Greensboro, Waterford, Plainfield, Stannard,
  Marshfield Village, Burke, Sutton, Lunenburg, Greensboro Bend,
  Sheffield, Marshfield, Cabot Village, Lower Waterford, West Burke
  Village, Guildhall, Lyndonville Village, East Haven and Granby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4456 7156 4456 7160 4454 7157 4452 7159
      4450 7158 4447 7165 4442 7170 4440 7179
      4435 7181 4434 7185 4435 7191 4432 7203
      4427 7207 4426 7206 4424 7241 4466 7231
      4470 7160 4464 7156 4460 7156 4458 7154
TIME...MOT...LOC 2004Z 272DEG 31KT 4448 7223 

HAIL...1.00IN
WIND...60MPH
 
$$

JMG
2 follow-up statements
816 
WWUS51 KBTV 312029
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
429 PM EDT WED MAY 31 2017

VTC019-023-312038-
/O.CAN.KBTV.SV.W.0016.000000T0000Z-170531T2045Z/
Orleans VT-Washington VT-
429 PM EDT WED MAY 31 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ORLEANS AND
NORTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore the warning has been 
cancelled.

A severe thunderstorm watch remains in effect until 900 PM EDT for
northeastern Vermont.

LAT...LON 4456 7156 4456 7160 4454 7157 4452 7159
      4450 7158 4447 7165 4442 7170 4440 7179
      4435 7181 4434 7185 4435 7191 4432 7203
      4427 7207 4426 7206 4425 7228 4467 7207
      4470 7160 4464 7156 4460 7156 4458 7154
TIME...MOT...LOC 2028Z 272DEG 31KT 4447 7193 

$$

VTC005-009-312045-
/O.CON.KBTV.SV.W.0016.000000T0000Z-170531T2045Z/
Caledonia VT-Essex VT-
429 PM EDT WED MAY 31 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EASTERN CALEDONIA AND SOUTHERN ESSEX COUNTIES...

At 428 PM EDT, a severe thunderstorm was located over South Kirby,
moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and powerlines. 

Locations impacted include...
St. Johnsbury, Lyndon, Waterford, Burke, Sutton, Lunenburg, Lower
Waterford, West Burke Village, Guildhall, Lyndonville Village, East
Haven, Granby, Kirby, Victory, Barnet, Concord, Peacham, Danville,
Maidstone and Maidstone State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4456 7156 4456 7160 4454 7157 4452 7159
      4450 7158 4447 7165 4442 7170 4440 7179
      4435 7181 4434 7185 4435 7191 4432 7203
      4427 7207 4426 7206 4425 7228 4467 7207
      4470 7160 4464 7156 4460 7156 4458 7154
TIME...MOT...LOC 2028Z 272DEG 31KT 4447 7193 

HAIL...1.00IN
WIND...60MPH
 
$$

JMG
071 
WWUS51 KBTV 312043
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
443 PM EDT WED MAY 31 2017

VTC005-009-312053-
/O.EXP.KBTV.SV.W.0016.000000T0000Z-170531T2045Z/
Caledonia VT-Essex VT-
443 PM EDT WED MAY 31 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CALEDONIA AND SOUTHERN
ESSEX COUNTIES WILL EXPIRE AT 445 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 900 PM EDT for
northeastern Vermont.

LAT...LON 4456 7156 4456 7160 4454 7157 4452 7159
      4450 7158 4447 7165 4442 7170 4440 7179
      4435 7181 4434 7185 4435 7191 4432 7203
      4427 7207 4426 7206 4425 7228 4467 7207
      4470 7160 4464 7156 4460 7156 4458 7154
TIME...MOT...LOC 2043Z 272DEG 31KT 4447 7177 

$$

JMG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:25 PM EDT, 40 minutes earlier.

Area forecast discussion, May 31, 3:25 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
325 PM EDT Wed May 31 2017

.SYNOPSIS...
A large upper level low pressure system with several weak
disturbances will bring scattered thunderstorms this
afternoon ending this evening. A few thunderstorms could
contain hail and strong gusty winds, along with dangerous cloud-
to-ground lightning. Shower activity will be more limited
Thursday and Friday as drier low- level air moves in from the
west, with showers mainly confined to the northern mountains.
Temperatures will be near to slightly below normal through the
next 3 to 5 days.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 222 PM EDT Wednesday...A severe thunderstorm watch is in
effect until 9 pm.

Thunderstorms have developed in northern NY and extreme NW VT
early this afternoon and are expected to move to the east
through the early evening hours. A few storms will have hail up
to 1.5" diameter and wind gusts over 60 mph.

Deep-layer south to southwest flow will prevail across the
North Country, driven largely by cyclonic flow regime around
broad mid-tropospheric low centered southwest of James Bay. The
mean SW flow in 500-300mb layer remains 70-80kts from the Ohio
Valley newd across NY/VT. RAP shows widespread sfc- 6km shear
values of 40-50kts from BTV south and east this afternoon. We
have had boundary layer destabilization with partly sunny
conditions leading to SBCAPE values of 1000-2000 J/kg in the
Champlain Valley (per latest RAP). Storms moving into the
Champlain Valley now will roll ewd at 30-35kt across the
Champlain Valley and the remainder of Vermont during the
afternoon hrs. Shear magnitude/vectors are sufficient for
organized updrafts, and expect numerous mergers leading to
multicellular clusters with possible small-scale bows. A few
storms will likely reach severe limits, especially from the
Champlain Valley ewd. Bulk of severe activity should coincide
with peak daytime heating, mainly 18-22Z before shifting ewd
into NH. Highs today generally in the low-mid 70s. Will again
see some breezy conditions with moderately strong p-gradient in
place, with gusts to 30 mph expected in the Champlain Valley,
and swly gusts to 30 mph in the St. Lawrence Valley.

Should see conditions relatively quiet tonight, with just a
chance of some lingering/isold -SHRA overnight. Will see a bit
of a westerly wind shift with some lowering of 2-m dewpoints
into the mid-upr 40s overnight. Combined with continued W-SW
winds 5-10 mph and boundary layer winds over 20 knots, not
anticipating much in the way of fog. Overnight lows generally
in the upr 40s to lower 50s.

Thursday should be a drier day overall with dewpoints falling
thru the 40s. May see a bit of shallow instability and fair
weather cumulus leading to isold showers along the intl
border/nrn mtns during the aftn hrs, as mid-level low rotates
ewd across Quebec. Have accounted for this with low PoPs
(20-30%) along the nrn border. Temperatures will be a bit cooler
than expected highs on Wednesday, generally 62-67F across nrn
NY, and in the 65-70F range for the valleys of VT.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
As of 321 PM EDT Wednesday...Deep trof axis centered across
area Thursday night-Friday with strong shortwave and some
strecthed energy moving through with cold core Thu ngt. This
will allow showers Thu ngt with perhaps a brief respite by
Friday morning before another shortwave rotates with another
focused area of showers Friday afternoon/night.

This rotates through Friday night with the axis across eastern VT by
12z Saturday and becoming chilly. Some leftover showers in east
and VT mountains Sat morning.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 321 PM EDT Wednesday...Deep trof axis shifts east Sat with some
very mointor shortwave ridging within broader trof across fa
and ahead of next shortwave and developing upper low that will
drape across the area for the rest of this period.

Saturday should be mainly dry but cool...actually cooler than normal
through the period. The approach and reemergence of a deep trof and
potential cut-off low on Sunday afternoon and Sunday night will
bring in more rain/showers but should be dry through at least
midday.

Closing upper low and surface reflection spells a wet...very cool
time for region, especially southern sections Monday-Tuesday with
system slowly moving southeast on Wednesday for gradual drying with
best chance of showers possibly SE.

I'm only the messenger. Some light (sunlight) may be at the end of
the tunnel later next week.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Through 18Z Thursday....Mainly VFR through the period except
locally MVFR/IFR in and near thunderstorms lasting about an
hour sometime between 18z- 23Z and mainly from PBG-BTV south and
east. A few storms will be strong to severe with hail up to
1.5" and strong gusty winds up to 50kts, but confidence not high
enough to include in any particular terminal. Brief heavy
rainfall is also possible. Highest tstm threat time at BTV will
be 19-21Z, and will include threat of cloud- to- ground
lightning. Winds generally S around 10kts, except 10-15kts with
gusts to 25kts at BTV, and SW gusts to 25kts possible at MSS.

Could be some lower clouds early Thursday just after sunrise as
fair weather cumulus starts to develop.

Outlook...

Thursday Night: VFR. Slight Chance SHRA.
Friday: VFR. Chance SHRA.
Friday Night: VFR. Chance SHRA.
Saturday: VFR. Slight Chance SHRA.
Saturday Night: VFR. NO SIG WX.
Sunday: VFR. Chance SHRA.
Sunday Night: VFR. Chance SHRA.
Monday: VFR/MVFR. Chance SHRA.

&&

.MARINE...
Lake wind advisory in effect for south winds 15-25kts through
this eveing then diminishing to 10-20 knots with 1-3 foot waves
decreasing to 1-2 feet. Thunderstorms mid to late this
afternoon with strong winds but exiting by evening.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Banacos/Sisson
NEAR TERM...Banacos/JMG/Sisson
SHORT TERM...Deal
LONG TERM...Deal
AVIATION...Banacos/Sisson
MARINE...Team BTV
Hazardous weather outlook, May 31, 3:16 AM EDT, 12 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
316 AM EDT Wed May 31 2017

NYZ028>031-034-035-VTZ001>012-016>019-010730-
Eastern Clinton-Southeastern St. Lawrence-Southern Franklin-
Western Clinton-Western Essex-Eastern Essex-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Windsor-
Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
316 AM EDT Wed May 31 2017

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and Tonight.

Showers and thunderstorms are expected to develop near the northern
Adirondacks early this afternoon, before tracking eastward across the
Champlain Valley and the remainder of central and eastern Vermont
during the mid to late afternoon hours. A few strong to severe
thunderstorms are expected to develop, containing hail, strong winds,
and brief heavy downpours. Dangerous cloud-to-ground lightning, of
course, is always a threat with thunderstorms as well.

Those with outdoor plans this afternoon into early this evening are
advised to stay tuned to the latest forecasts and possible warning
information as the day progresses.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ026-027-087-010730-
Northern St. Lawrence-Northern Franklin-Southwestern St. Lawrence-
316 AM EDT Wed May 31 2017

This Hazardous Weather Outlook is for the St. Lawrence Valley of northern
New York.

.DAY ONE...Today and Tonight.

There is a slight chance of thunderstorms across the St. Lawrence
Valley, mainly late this morning into early this afternoon. The
stronger thunderstorm activity is expected to remain east of the
area, but brief heavy downpours and dangerous cloud-to-ground
lightning is possible with any thunderstorms that do develop in the
area.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

BANACOS

In the hours before

Local storm report, May 31, 3:15 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
315 PM EDT WED MAY 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     COLCHESTER              44.54N  73.15W
05/31/2017                   CHITTENDEN         VT   PUBLIC

            TREED DOWN NEXT TO HOUSE ON E RD. TIME ESTIMATED

&&

EVENT NUMBER BTV1701940

NASH
Local storm report, May 31, 3:30 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
330 PM EDT WED MAY 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             1 ESE MALLETTS BAY      44.54N  73.21W
05/31/2017  E1.00 INCH       CHITTENDEN         VT   LAW ENFORCEMENT

            REPORTED AT COLCHESTER PD

&&

EVENT NUMBER BTV1701941

NASH
Special weather statement, May 31, 3:35 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Burlington VT
335 PM EDT WED MAY 31 2017

VTZ009-011-018-019-312015-
Western Rutland-Eastern Rutland-Western Addison-Eastern Addison-
335 PM EDT WED MAY 31 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ADDISON AND
NORTHERN RUTLAND COUNTIES...

At 335 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Cornwall to near Shoreham to near
Hague. Movement was east at 35 mph.

Penny sized hail and winds in excess of 45 mph are possible with
these storms.

Locations impacted include...
Rutland, Middlebury, Castleton, Cornwall, Sudbury, Killington,
Salisbury, Rutland City, Orwell, Benson, Chittenden, West Rutland,
Whiting, Goshen, West Castleton, Hubbardton, Shoreham, Proctor,
Brandon and Mendon.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4364 7342 4377 7335 4382 7339 4384 7337
      4386 7338 4402 7327 4389 7285 4386 7287
      4389 7288 4390 7290 4387 7297 4383 7296
      4386 7289 4384 7287 4383 7279 4380 7278
      4372 7282 4369 7273 4358 7285
TIME...MOT...LOC 1935Z 271DEG 31KT 4400 7321 4387 7328 4372 7344

JMG
Local storm report, May 31, 3:48 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
348 PM EDT WED MAY 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     1 E DUXBURY             44.33N  72.73W
05/31/2017                   WASHINGTON         VT   LAW ENFORCEMENT

            TREE DOWN ALONG I-89 PER VT STATE POLICE. TIME
            ESTIMATED

&&

EVENT NUMBER BTV1701942

NASH
Local storm report, May 31, 3:50 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
350 PM EDT WED MAY 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     1 ESE DUXBURY           44.32N  72.73W
05/31/2017                   WASHINGTON         VT   LAW ENFORCEMENT

            POWERLINE DOWN AND BLOWN TRANSFORMER. REPORT FROM VT
            STATE POLICE. TIME ESTIMATED.

&&

EVENT NUMBER BTV1701943

NASH
Local storm report, May 31, 4:05 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
405 PM EDT WED MAY 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             HARDWICK                44.50N  72.37W
05/31/2017  M1.00 INCH       CALEDONIA          VT   TRAINED SPOTTER

&&

EVENT NUMBER BTV1701944

LAHIFF

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 2:05 PM EDTSpecial Weather StatementBTVFranklin40 min
May 31, 2:30 PM EDTSevere Thunderstorm WarningBTVChittenden, Grand Isle45 min
May 31, 3:14 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Franklin, Lamoille, Washington46 min
May 31, 3:35 PM EDTSpecial Weather StatementBTVRutland40 min
May 31, 3:46 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland44 min
May 31, 4:48 PM EDTSevere Thunderstorm WarningBTVCaledonia, Essex27 min
May 31, 5:12 PM EDTSevere Thunderstorm WarningBTVOrange, Windsor33 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.